Distinctness of spaces of Lorentz–Zygmund multipliers

Volume 169 / 2005

Kathryn E. Hare, Parasar Mohanty Studia Mathematica 169 (2005), 143-161 MSC: Primary 43A22; Secondary 42A45, 46E30. DOI: 10.4064/sm169-2-4

Abstract

We study the spaces of Lorentz–Zygmund multipliers on compact abelian groups and show that many of these spaces are distinct. This generalizes earlier work on the non-equality of spaces of Lorentz multipliers.

Authors

  • Kathryn E. HareDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    e-mail
  • Parasar MohantyDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    and
    Department of Mathematics
    University of Delhi
    Delhi, India 110007
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image